# SDR FDEA202009232300

- Difficulty date: September 23, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 82,662 hours, 19,855 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA75375
- Condition: Delaminated
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT FLOOR PANEL NUMBER 252UF AT STATION 6-70 TO STATION 1159 FOUND EDGE DELAMINATED.  DELAMINATED FLOOR PANEL 252UF AT CABIN STATION 6-70 TO STATION 1159 REMOVED, AS PER AMM 53-21-04.  FLOOR PANEL 252UF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FABRICATED FLOOR PANEL 252UF INSTALLED, AS PER AMM 53-21-04.  REPAIR   CLASSIFIED MAJOR, AS PER GMM 6-2-100.
